# SDR A6WA201040824

- Difficulty date: November 10, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL NR3 HAS CORROSION.  REMOVED UNSERVICEABLE RT SEAT TRACK RAIL NR3 SIDE DUPLICATED SERVICEABLE SIDE SEAT TRACK FROM BULK STOCK AND INSTALLED SERVICEABLE RT SIDE SEAT RAIL NR3.
